Alert archive / Maine / Storm Warnings in 2014
Storm Warning 2, NWS Gray, ME
NWS Gray, ME issued this storm warning at Feb 15, 2014, 3:05 AM EST. It took effect at Feb 15, 2014, 7:00 PM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 15, 2014, 3:05 AM EST (08:05 UTC)
- In effect from
- Feb 15, 2014, 7:00 PM EST
- Expired
- Feb 16, 2014, 3:21 AM EST
- In force
- 8 hr
- Issued by
- NWS Gray, ME
The text
As transmitted, in the capitals the NWS used until 2016.
780 WHUS71 KGYX 150805 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 305 AM EST SAT FEB 15 2014 ANZ151-152215- /O.CAN.KGYX.GL.W.0011.000000T0000Z-140215T0900Z/ /O.NEW.KGYX.GL.W.0012.140216T0000Z-140216T1800Z/ PENOBSCOT BAY- 305 AM EST SAT FEB 15 2014 ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 1 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 1 PM EST SUNDAY. * WINDS...NORTH 25 TO 35 KT WITH GUSTS UP TO 50 KT. * SEAS...7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ150-152-154-152215- /O.CAN.KGYX.GL.W.0011.000000T0000Z-140215T0900Z/ /O.NEW.KGYX.SR.W.0002.140216T0000Z-140216T1600Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 305 AM EST SAT FEB 15 2014 ...STORM WARNING IN EFFECT FROM 7 PM THIS EVENING TO 11 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A STORM WARNING... WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 11 AM EST SUNDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTH 30 TO 40 KT WITH GUSTS UP TO 60 KT. * SEAS...11 TO 16 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ ANZ153-152215- /O.CAN.KGYX.SC.Y.0017.000000T0000Z-140215T0900Z/ /O.NEW.KGYX.GL.W.0012.140216T0000Z-140216T1800Z/ CASCO BAY- 305 AM EST SAT FEB 15 2014 ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 1 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 1 PM EST SUNDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * WINDS...NORTH 25 TO 35 KT WITH GUSTS UP TO 45 KT. * SEAS...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
3 follow-up statements
603 WHUS71 KGYX 151437 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 937 AM EST SAT FEB 15 2014 ANZ151-160445- /O.UPG.KGYX.GL.W.0012.140216T0000Z-140216T1800Z/ /O.EXA.KGYX.SR.W.0002.140216T0000Z-140216T1600Z/ PENOBSCOT BAY- 937 AM EST SAT FEB 15 2014 ...STORM WARNING IN EFFECT FROM 7 PM THIS EVENING TO 11 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A STORM WARNING... WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 11 AM EST SUNDAY. THE GALE WARNING IS NO LONGER IN EFFECT. * WINDS...NORTH 25 TO 35 KT WITH GUSTS UP TO 50 KT. * SEAS...4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OR FREQUENT GUSTS OF 48 TO 63 KNOTS ARE EXPECTED. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ ANZ153-160445- /O.CON.KGYX.GL.W.0012.140216T0000Z-140216T1800Z/ CASCO BAY- 937 AM EST SAT FEB 15 2014 ...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 1 PM EST SUNDAY... * WINDS...NORTH 25 TO 35 KT WITH GUSTS UP TO 45 KT. * SEAS...4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ150-152-154-160445- /O.CON.KGYX.SR.W.0002.140216T0000Z-140216T1600Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 937 AM EST SAT FEB 15 2014 ...STORM WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 11 AM EST SUNDAY... * WINDS...NORTH 30 TO 40 KT WITH GUSTS UP TO 60 KT. * SEAS...10 TO 16 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OR FREQUENT GUSTS OF 48 TO 63 KNOTS ARE EXPECTED. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
337 WHUS71 KGYX 160406 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 1106 PM EST SAT FEB 15 2014 ANZ153-161800- /O.CON.KGYX.GL.W.0012.000000T0000Z-140216T1800Z/ CASCO BAY- 1106 PM EST SAT FEB 15 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST SUNDAY... * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 40 KT. * SEAS...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ150>152-154-161600- /O.CON.KGYX.SR.W.0002.000000T0000Z-140216T1600Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 1106 PM EST SAT FEB 15 2014 ...STORM WARNING REMAINS IN EFFECT UNTIL 11 AM EST SUNDAY... * WINDS...NORTHWEST 25 TO 35 KT WITH GUSTS UP TO 55 KT. * SEAS...11 TO 16 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OR FREQUENT GUSTS OF 48 TO 63 KNOTS ARE EXPECTED. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
236 WHUS71 KGYX 160821 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 321 AM EST SUN FEB 16 2014 ANZ150>152-154-162000- /O.CAN.KGYX.SR.W.0002.000000T0000Z-140216T1600Z/ /O.EXB.KGYX.GL.W.0012.000000T0000Z-140216T2000Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 321 AM EST SUN FEB 16 2014 ...GALE WARNING IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... ...STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON. THE STORM WARNING HAS BEEN CANCELLED. * WINDS...NORTHWEST 25 TO 35 KT WITH GUSTS UP TO 50 KT. * SEAS...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ153-161800- /O.CON.KGYX.GL.W.0012.000000T0000Z-140216T1800Z/ CASCO BAY- 321 AM EST SUN FEB 16 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WINDS...NORTHWEST 20 TO 25 KT WITH GUSTS UP TO 40 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this storm warning went out at Feb 14, 9:39 PM EST, 5 hours 26 minutes earlier.
Area forecast discussion, Feb 14, 9:39 PM EST, 5 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
939 PM EST FRI FEB 14 2014
.SYNOPSIS...
WEAK HIGH PRESSURE BUILDS ACROSS THE REGION OVERNIGHT. LOW
PRESSURE WILL DEVELOP ALONG THE MID ATLANTIC COAST ON SATURDAY,
THEN INTENSIFY AS IT RACES NORTHEAST ACROSS THE GULF OF MAINE
SATURDAY NIGHT AND INTO THE CANADIAN MARITIMES BY SUNDAY MORNING.
THIS SYSTEM WILL BRING ANOTHER ROUND OF SNOW TO THE REGION. HIGH
PRESSURE BUILDS IN LATE SUNDAY INTO MONDAY...WITH YET MORE SNOW
POSSIBLE ON TUESDAY.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
930 PM...AFTER LOOKING AT 00Z NAM...IT CONFIRMS WARNING CRITERIA
SNOWS ALONG THE MID-COAST OF ME. WS WARNING ISSUED FOR
LINCOLN/KNOW/WALDO...AS THIS IS WHERE HEAVY SNOW IS HIGH
CONFIDENCE. WILL LEAVE THE WATCH WHERE IT IS IN OTHER AREAS AND
LET MID SHIFT LOOK AT THE REST OF THE 00Z MODEL SUITE.
8 PM...FORECAST UPDATES INCLUDE SOME CHANGES TO POPS IN THE MTNS
OVERNIGHT...MAINLY TO LOWER THEM FROM MIDNIGHT ON...AS UPSLOPE
FLOW WEAKENS. ALSO MADE CHANGES TO SKY...FOR MORE CLEARING
OVERNIGHT AND A LATER ONSET OF MID-HIGH CLOUDS...AROUND OR AFTER
DAYBREAK. ALSO MADE SOME TWEAKS TO TIMING OF PRECIP ON SAT...MAINLY
A BIT LATER...SEE BELOW.
PREVIOUSLY AT 19Z...A 969 MILLIBAR LOW WAS NEAR EASTPORT. A COLD
BLUSTERY FLOW ACROSS THE AREA IN THE WAKE OF THIS SYSTEM WITH WRAP
AROUND CLOUDS AND SCATTERED SNOW SHOWERS AS WELL AS UPSLOPE SNOWS
ADDING SOME ADDITIONAL LIGHT ACCUMULATIONS ACROSS THE MOUNTAINS.
CLOUDS SHOULD BEGIN TO BREAKUP TONIGHT AS THE SYSTEM EXITS INTO
THE MARITIMES WITH ANY LINGERING SNOW SHOWERS ENDING ACROSS THE
MOUNTAINS OVERNIGHT.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
***WS WARNING NOW IN EFFECT FOR LINCOLN/KNOX/WALDO COUNTIES***
UPDATED AT 8 PM FRI...MADE SOME TWEAKS TO TIMING OF ONSET OF SNOW
ON SAT...LOOKS MORE LIKE MID-LATE AFTERNOON FROM SW-NE. ALSO WILL
TAKE A LOOK AT CURRENT WS WATCH LATER THIS EVE...AFTER TAKING A
LOOK AT 00Z NAM AND LATEST MESO MODELS FOR POSSIBLE UPGRADES IN
SOME AREAS.
PREVIOUSLY...A BRIEF BREAK ON SATURDAY BETWEEN SYSTEMS WITH ANY
EARLY SUNSHINE REPLACED BY THICKENING CLOUDS. LOW PRESSURE WILL
EXIT THE MID ATLANTIC COAST THEN REDEVELOP BY AFTERNOON. LIGHT
SNOW WILL SPREAD NORTHWARD AND REACH SOUTHERN AND COASTAL SECTIONS
TOWARDS EVENING. WHILE THERE IS BUILDING MODEL CONSENSUS ON THE
INTENSITY AND TRACK OF THE SYSTEM THERE WILL BE A RATHER TIGHT
WEST TO EAST GRADIENT OF SNOW WITH THIS RAPIDLY INTENSIFYING
SYSTEM. THE TRACK IS A BIT OUTSIDE OF THE 40N/70W BENCHMARK AND
MORE E THEN N AS IT PASSES THE CAPE AND HEADS FOR THE SOUTH SHORE
OF NOVA SCOTIA SATURDAY NIGHT. A WATCH HAS BEEN ISSUED FOR THE
AREA THAT WILL MOST LIKELY SEE A PLOWABLE SNOW WITH THIS EVENT.
WHAT SNOW DOES FALL SATURDAY NIGHT WILL QUICKLY TAPER TO FLURRIES
IN THE PREDAWN HOURS ON SUNDAY AS THE LOW REACHES THE SOUTH SHORE
OF NOVA SCOTIA.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
INTENSE LOW PRES WILL BE SITUATED OVER THE CANADIAN MARITIMES BY
SUN MORNING. NOT ALL THAT DISSIMILAR TO TODAY...MOIST NWLY FLOW ON
THE BACKSIDE OF LOW PRES WILL SUPPORT WIDESPREAD UPSLOPE SHSN IN
THE MTNS. HAVE UPPED POP TO LIKELY FOR THESE FAVORED AREAS...AND
HAVE SEVERAL INCHES OF SNFL ACCUMS INTO LATE SUN.
SFC RIDGING WILL BE SHORT LIVED...AS FLOW REMAINS PROGRESSIVE.
ANOTHER NRN STREAM S/WV ZIPS THRU THE GREAT LAKES AND WILL SPREAD
-SN ACROSS NEW ENGLAND. ALL MODEL GUIDANCE INDICATES WEAK LOW PRES
DEVELOPMENT IN THE GULF OF ME...AND THIS COULD ENHANCE SNFL
AMOUNTS...ESPECIALLY MIDCOAST.
ATTENTION THEN TURNS TO THE LATTER HALF OF THE WEEK...WHERE
GUIDANCE SUGGESTS A SERIES OF WARM FNTS WILL ATTEMPT TO LIFT THRU
THE AREA. ENSEMBLE GUIDANCE AGREES THAT IT WILL BE A SEASONABLY
WARM AIR MASS...BUT THE EXTENT OF WHICH REMAINS IN QUESTION. ECMWF
EPS SENDS H8 TEMPS 15 DEG ABOVE NORMAL OUR WAY...WITH GEFS PUSHING
20 DEG ABOVE NORMAL. STAYED CLOSE TO THE MULTI-MODEL BLEND...WHICH
STILL BRINGS HIGH TEMPS WELL INTO THE 40S FOR MUCH OF THE SRN HALF
OF THE CWFA. COULD SEE READINGS AWFULLY CLOSE TO 50 IN SRN NH IF
THIS IS TRUE. HOWEVER...WITH DEEP SNOW COVER WILL HAVE TO WATCH
TO SEE IF THIS WARMTH TO BECOME MORE MUTED WITH TIME.
&&
.AVIATION /03Z SATURDAY THROUGH WEDNESDAY/...
SHORT TERM /THROUGH SATURDAY NIGHT/...AREAS OF MVFR INTO TONIGHT
IN SNOW SHOWERS WITH LCL IFR IN MTN SNOW SHOWERS. VFR SAT...THEN
CONDITIONS LOWERING TO MVFR SAT NIGHT WITH AREAS OF IFR IN SNOW.
LONG TERM...CONDITIONS IMPROVE TO VFR SUN...EXCEPT FOR MTNS WHERE
LINGERING UPSLOPE SHSN WILL BRING SCT IFR AT TIMES. SFC RIDGING
WILL KEEP VFR CONDITIONS IN PLACE THRU MON. NEXT SYSTEM APPROACHES
FROM THE W ON MON NIGHT...WHERE AREAS OF MVFR OR LOWER WILL BE
POSSIBLE IN -SN.
&&
.MARINE...
SHORT TERM...TILL SEEING SOME GALES OUT THERE WHERE THE WARNING IS
IN PLACE...BUT THESE WILL DIMINISH OVER THE NEXT COUPLE HOURS...AND
WILL PROB DROP TO SCA IN ALL BUT THE WATERS S OF PENOBSCOT BAY
LATER THIS EVE. WILL SEE A BRIEF BREAK ON SATURDAY BEFORE GALES
LIKELY RETURN SATURDAY NIGHT WITH NEXT INTENSIFYING OCEAN STORM.
LONG TERM /SATURDAY THROUGH TUESDAY/...GALES LINGER INTO
SUN...GRADUALLY DIMINISHING TO SCA CONDITIONS BY MON. WINDS AND
SEAS WILL DROP BELOW SCA THRESHOLDS UNTIL TUE...WHEN SWLY FLOW
WILL BRING CONDITIONS TO NEAR 25 KTS AND 5 FT.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...WINTER STORM WARNING FROM 4 PM SATURDAY TO 10 AM EST SUNDAY
FOR MEZ022-026>028.
WINTER STORM WATCH FROM SATURDAY AFTERNOON THROUGH LATE
SATURDAY NIGHT FOR MEZ014-018>021-023>025.
NH...WINTER STORM WATCH FROM SATURDAY AFTERNOON THROUGH LATE
SATURDAY NIGHT FOR NHZ014.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EST SATURDAY FOR ANZ153.
GALE WARNING UNTIL 4 AM EST SATURDAY FOR ANZ150>152-154.
&&
SYNOPSIS...
NEAR TERM...CEMPA
SHORT TERM...CEMPA
LONG TERM...
AVIATION...
MARINE...Hazardous weather outlook, Feb 14, 3:02 PM EST, 12 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 302 PM EST FRI FEB 14 2014 MEZ007>009-012-013-NHZ001>010-013-152015- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON- NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN- MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM- 302 PM EST FRI FEB 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. MORE SNOW IS EXPECTED LATE SATURDAY INTO THE OVERNIGHT. THOUGH THIS STORM SYSTEM WILL BE FARTHER TO THE EAST...MODERATE ACCUMULATIONS WILL BE POSSIBLE ESPECIALLY NEARER THE COAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ014-018>028-NHZ014-152015- SOUTHERN SOMERSET-INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN- KENNEBEC-INTERIOR WALDO-COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC- LINCOLN-KNOX-COASTAL WALDO-COASTAL ROCKINGHAM- 302 PM EST FRI FEB 14 2014 ...WINTER STORM WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150>152-154-152015- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 302 PM EST FRI FEB 14 2014 ...GALE WARNING IN EFFECT UNTIL 4 AM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. GALES ARE LIKELY LATE SATURDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ153-152015- CASCO BAY- 302 PM EST FRI FEB 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. GALES ARE POSSIBLE LATE SATURDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 14, 9:32 PM EST | Winter Storm Warning | GYX | Androscoggin, Cumberland, Kennebec, Knox, Lincoln, Sagadahoc and 3 more | 33 hr |
| Feb 15, 3:05 AM EST | Gale Warning | GYX | 36 hr | |
| Feb 15, 3:28 AM EST | Winter Weather Advisory | GYX | Androscoggin, Cumberland, Franklin, Somerset, York | 24 hr |
| Feb 15, 9:45 AM EST | Coastal Flood Statement | GYX | Cumberland, York | 16 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.